It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-07-2011, 12:34 PM   #1
Newbie
(male)
 
Join Date: Jan 2011
Location: UK
Posts: 4
Roy 43 HB User
Having a hard time with medication

Sometime ago I posted that my one of my bypass grafts after 9 years had failed. I have been told by my cardiologist and heart surgeon there is no more they can do. I had a stress echo test carried out in August 2010, I was told at the time that my bypass grafts were pristine condition, which I was doubtful about due to the way I was feeling. I then had to go for an angiogram with contrast in early December. I was told that the procedure had shown up a complete blockage in one of my bypass grafts (leg vein had been used). I was very anxious and explained to my cardiologists that I was quite happy to go and have another bypass operation, he explained that due to my other three grafts being pristine he thought it was rather doubtful that my heart surgeon would take the chance with further surgery, this proved to be true, however my cardiologist said that he would try laser angioplasty and gave me a 40% chance of success. I was still feeling unwell leading up to Christmas 2010, I was once again taken into hospital on Christmas Eve for another chemical echo stress test, after this chemical stress test I was told that I had probably suffered another heart attack and there was absolutely no way I could have the laser angioplasty now or any surgery.

I was prescribed nicorandil 10mg and bisoprolol 1.25mg leading up to 2.5mg.
I have been on beta blockers before and I don't get on with them, given the fact that I have horrendous Tinnitus both these medications have contributed to levels of Tinnitus that I find horrendous. I have not slept for days.

I am awaiting a second opinion with regards to possible heart surgery or laser angioplasty.

While waiting does anyone know of any medication which may help without the Tinnitus side affects, as I do suffer with chest and throat pain.

Thanking you in anticipation
Roy

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sudden Hard Little Faster Heart Beat kyomagi Heart Disorders 1 01-17-2010 01:23 AM
Help! I'm having episodes of rapid heart beats and high blood pressure. annab08 Heart Disorders 7 07-28-2008 06:53 AM
SVT for a year. now... seems to be having chest pains on opposite side of my heart... bb123 Heart Disorders 4 10-22-2007 01:35 PM
Having a real bad day andreanna Heart Disorders 1 05-16-2007 08:37 PM
17 year old male having scary heart-related episodes heyheyhaley Heart Disorders 4 11-28-2006 04:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!